Caratheodory-type selections and random fixed point theorems

Taesung Kim, Karel Prikry, Nicholas C. Yannelis

Research output: Contribution to journalArticlepeer-review

9 Scopus citations


We provide some new Caratheodory-type selection theorems, i.e., selections for correspondences of two variables which are continuous with respect to one variable and measurable with respect to the other. These results generalize simultaneously Michael's [21]continuous selection theorem for lower-semicontinuous correspondences as well as a Caratheodory-type selection theorem of Fryszkowski [10]. Random fixed point theorems (which generalize ordinary fixed point theorems, e.g., Browder's [6]) follow as easy corollaries of our results.

Original languageEnglish (US)
Pages (from-to)393-407
Number of pages15
JournalJournal of Mathematical Analysis and Applications
Issue number2
StatePublished - Mar 1987

Bibliographical note

Funding Information:
by an NSF grant

Copyright 2014 Elsevier B.V., All rights reserved.


Dive into the research topics of 'Caratheodory-type selections and random fixed point theorems'. Together they form a unique fingerprint.

Cite this